Corticosteroid induced avascular necrosis

The most effective management is discontinuation of the drug and administering anti-glaucoma medications till the IOP is reduced. If the patient's underlying medical condition can tolerate discontinuation of corticosteroids, then cessation of the medication usually will result in normalization of IOP. In the case of topical corticosteroid drops, a lower potency steroid medication such as the phosphate forms of prednisolone and dexamethasone, rimexolone, loteprednol etabonate, fluorometholone, or medrysone may be substituted. These lower potency drugs have a lesser propensity to raise the IOP, but they usually are not as effective as anti-inflammatory drugs. Topical nonsteroidal anti-inflammatory medications are other alternatives that have no potential to elevate IOP, but they may not have enough anti-inflammatory activity to treat the patient's underlying condition. If sub-Tenon depot steroids are causing an elevation of IOP, they should be excised and removed. It is important to remember that steroid may also cause a rise in the IOP after a filtering surgery and in such patients low potency steroids should be substituted and rapidly tapered.

Corticosteroid induced avascular necrosis

corticosteroid induced avascular necrosis

Media:

corticosteroid induced avascular necrosiscorticosteroid induced avascular necrosiscorticosteroid induced avascular necrosiscorticosteroid induced avascular necrosiscorticosteroid induced avascular necrosis

http://buy-steroids.org